MAUDE Adverse Event Report: ARTHREX, INC.; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC.; ORTHOPEDIC MANUAL SURG INSTR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 11-feb-2026, a sales representative reported via (b)(4) that the ar-16992 scorpion has a needle tip broken.This issue was discovered during a case with no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
UNK
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24497038
Report Number1220246-2026-01162
Device Sequence Number20072451
Product Code LXH
UDI-Device Identifier00888867219557
UDI-Public(01)00888867219557(11)220613(17)270531(10)14970549
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer06/19/2026
Not provided
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date06/22/2026
06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown